Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 421, NWS Tallahassee, FL

July 15, 20234 counties in Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 15, 2023, 4:31 PM CDT for 4 counties in Alabama. It was in force for 74 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2023, 4:31 PM CDT (21:31 UTC)
Expired
Jul 15, 2023, 5:45 PM CDT
In force
74 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL

What was reported inside it

TimeReportWhereRemark
Jul 15, 4:31 PM CDTTSTM WND DMGBlack, ALPower line down near Black.
Jul 15, 4:52 PM CDTTSTM WND GST 461 E Merritts Crossroads, ALCWOP station gusted to 46 mph.
Jul 15, 4:53 PM CDTTSTM WND DMGRehobeth, ALA couple of trees down in the Rehobeth area.
Jul 15, 5:02 PM CDTTSTM WND DMGHodgesville, ALA couple of trees down in the Hodgesville area.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1384 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1384 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

871 
WUUS52 KTAE 152131
SVRTAE
ALC045-061-067-069-152245-
/O.NEW.KTAE.SV.W.0421.230715T2131Z-230715T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
431 PM CDT Sat Jul 15 2023

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Southeastern Dale County in southeastern Alabama...
  Southern Henry County in southeastern Alabama...
  Eastern Geneva County in southeastern Alabama...
  Houston County in southeastern Alabama...

* Until 545 PM CDT.

* At 431 PM CDT, severe thunderstorms were located along a line
  extending from near Daleville to 6 miles south of Hartford, moving
  east at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Daleville, Cottonwood, Headland, Dothan, Hartford, Taylor, Midland
  City, Kinsey, Ashford, Slocomb, Cowarts, Webb, Columbia, Pinckard,
  Malvern, Rehobeth, Clayhatchee, Grimes, Avon and Napier Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.

&&

LAT...LON 3137 8509 3130 8509 3128 8511 3119 8511
      3110 8503 3100 8500 3100 8575 3127 8572
      3144 8507
TIME...MOT...LOC 2131Z 248DEG 23KT 3123 8565 3101 8567 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

42-DVD
3 follow-up statements
579 
WWUS52 KTAE 152159
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
459 PM CDT Sat Jul 15 2023

ALC045-061-152209-
/O.CAN.KTAE.SV.W.0421.000000T0000Z-230715T2245Z/
Dale AL-Geneva AL-
459 PM CDT Sat Jul 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALE AND EASTERN
GENEVA COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3137 8509 3130 8509 3128 8511 3119 8511
      3118 8510 3117 8510 3116 8508 3110 8503
      3107 8503 3100 8500 3100 8549 3116 8549
      3122 8547 3144 8507
TIME...MOT...LOC 2159Z 264DEG 23KT 3128 8518 3100 8553 

$$

ALC067-069-152245-
/O.CON.KTAE.SV.W.0421.000000T0000Z-230715T2245Z/
Henry AL-Houston AL-
459 PM CDT Sat Jul 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN HENRY AND HOUSTON COUNTIES...

At 459 PM CDT, severe thunderstorms were located along a line
extending from near Columbia to near Graceville, moving east at 25
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cottonwood, Dothan, Taylor, Ashford, Cowarts, Webb, Columbia, Kinsey,
Rehobeth, Avon, Madrid, Gordon, Haleburg, Memphis, Pansey, Crosby,
Grangeburg, Garretts Crossroads, Sigma and Enon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3137 8509 3130 8509 3128 8511 3119 8511
      3118 8510 3117 8510 3116 8508 3110 8503
      3107 8503 3100 8500 3100 8549 3116 8549
      3122 8547 3144 8507
TIME...MOT...LOC 2159Z 264DEG 23KT 3128 8518 3100 8553 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

42-DVD
883 
WWUS52 KTAE 152215
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
515 PM CDT Sat Jul 15 2023

ALC067-152224-
/O.CAN.KTAE.SV.W.0421.000000T0000Z-230715T2245Z/
Henry AL-
515 PM CDT Sat Jul 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3130 8509 3128 8511 3119 8511 3118 8510
      3117 8510 3116 8508 3112 8506 3110 8503
      3107 8503 3100 8500 3100 8543 3106 8541
      3114 8535 3131 8519 3131 8509
TIME...MOT...LOC 2214Z 252DEG 25KT 3131 8509 3099 8536 

$$

ALC069-152245-
/O.CON.KTAE.SV.W.0421.000000T0000Z-230715T2245Z/
Houston AL-
515 PM CDT Sat Jul 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR EASTERN HOUSTON COUNTY...

At 514 PM CDT, severe thunderstorms were located along a line
extending from Columbia to near Cottonwood, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cottonwood, Ashford, Cowarts, Columbia, Avon, Madrid, Gordon, Pansey,
Crosby, Grangeburg, Sigma, Pearce, Enon, Lovetown, Sealy Springs,
Barber, Keytons, Chattahoochee SP, Lucy and Hodgesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3130 8509 3128 8511 3119 8511 3118 8510
      3117 8510 3116 8508 3112 8506 3110 8503
      3107 8503 3100 8500 3100 8543 3106 8541
      3114 8535 3131 8519 3131 8509
TIME...MOT...LOC 2214Z 252DEG 25KT 3131 8509 3099 8536 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

42-DVD
419 
WWUS52 KTAE 152244 RRA
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
544 PM CDT Sat Jul 15 2023

ALC069-152254-
/O.EXP.KTAE.SV.W.0421.000000T0000Z-230715T2245Z/
Houston AL-
544 PM CDT Sat Jul 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HOUSTON COUNTY WILL
EXPIRE AT 545 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

LAT...LON 3130 8509 3128 8511 3119 8511 3118 8510
      3117 8510 3116 8508 3112 8506 3110 8503
      3107 8503 3100 8500 3100 8543 3106 8541
      3114 8535 3131 8519 3131 8509
TIME...MOT...LOC 2244Z 248DEG 23KT 3138 8489 3106 8516 

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:54 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 15, 2:54 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
354 PM EDT Sat Jul 15 2023

...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY...

.NEAR TERM...
(Through Sunday)
Issued at 312 PM EDT Sat Jul 15 2023

Widespread showers and storms currently should continue through much
of the afternoon and into the evening hours. While the Florida
counties are getting much of the convection currently, storms
coverage should gradually increase somewhat into the evening hours
across southeast Alabama and southwest Georgia. While there is a
little less instability across these areas currently, northward
moving outflow boundaries, plenty of solar insolation, and the
remnants of an earlier MCS to the west should at least provide the
spark for more development. Expect this coverage to last into the
evening hours with activity slowly decreasing from sunset into and
just after midnight.

Broad cyclonic flow over a moist tropical airmass in the southeast
US continues on Sunday. The weak vort max that's been lingering
overhead since Friday will weaken and translate east on Sunday but
there will still be plenty of support given the moisture in place
for widespread showers and storms. A weak impulse moving towards the
forecast area in the afternoon will also further spark storm
development in the afternoon. While coverage might not be as high as
we're observing today, rain chances still remain around 60-80%,
especially across our Florida counties. The main concerns with
storms on Sunday will again be flooding given the high preciptable
waters and heavier rains we've seen as of late.

&&

.SHORT TERM & LONG TERM...
(Sunday night through Friday)
Issued at 312 PM EDT Sat Jul 15 2023

A transition to a drier and hotter pattern is expected for the
short and long term as ridging to the west builds eastward over
the area. While deep layer moisture remains overhead, this ridging
will help lower rain chances to only isolated or scattered showers
and storms mostly along the afternoon sea breeze. High
temperatures are forecast to climb over the next several days as
well, topping out in the mid to upper 90s around midweek with a
couple spots of near 100 also possible. Heat indices will also
generally stay in the 103 to 110 degree range for most of the
period, and heat advisories may be needed for several days. Low
temperatures may also exacerbate any heat issues by remaining in
the mid to upper 70s, leaving little if any opportunity to really
cool off during the overnight hours.

&&

.AVIATION...
(18Z TAFS)
Issued at 202 PM EDT Sat Jul 15 2023

VFR conditions will prevail through the TAF period though
occasional periods of MVFR/IFR conditions are possible in
thunderstorms this afternoon. Rain chances will be high with
widespread shower and thunderstorm activity across FL terminals
through at least 00z. Activity will transition into our AL/GA
terminals by later this afternoon and likely linger into the
00-04z period. Rain chances reduce overnight with skies becoming
partly clear. There is potential for MVFR vis/cigs overnight, but
confidence was too low to mention in the TAF. More showers and
thunderstorms will develop Sunday afternoon.

&&

.MARINE...
Issued at 312 PM EDT Sat Jul 15 2023

Daily chances of rain are expected due to the land breeze
circulation. Showers and thunderstorms will be most likely during
the late night hours lingering into the morning and early
afternoon. Otherwise, generally light to moderate west to
southwest breezes are expected with seas 2 feet or less for the
most part.

&&

.FIRE WEATHER...
Issued at 312 PM EDT Sat Jul 15 2023

With wet conditions in place, fire weather concerns remain low.
Conditions remain fairly wet into early next week, but a drying
trend potentially develops through the week so expect warmer
temperatures by Wednesday.

&&

.HYDROLOGY...
Issued at 312 PM EDT Sat Jul 15 2023

Heavy rainfall will continue to be possible across the area over
the next day or so with isolated flash flooding possible. Recent
rains have caused area rivers and streams, mainly across SE
Alabama and the FL Panhandle/western Big Bend, to rise. At this
point, only Bruce Creek near Redbay is in minor flood but should
fall back into action stage this evening. Several other rivers and
streams are in action stage or are forecast to reach action stage
over the next several days. No additional river flooding is
forecast at this time, but that could change if additional
significant rainfall is observed in the next day or so. After
Monday we transition into a drier and warmer pattern with much
lower chances for rain.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   76  91  75  94 /  20  80  20  50
Panama City   80  89  78  91 /  30  60  30  50
Dothan        75  91  73  93 /  40  60  10  30
Albany        75  92  73  95 /  30  50  10  20
Valdosta      75  92  75  95 /  20  70  20  40
Cross City    78  89  76  92 /  30  70  40  60
Apalachicola  80  89  79  90 /  30  60  40  60

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 8 PM EDT /7 PM CDT/ this evening for
     FLZ007>017-026-027-108-112-114-115-127.

     High Rip Current Risk until 11 PM EDT /10 PM CDT/ this evening
     for FLZ112-114.

GA...Flood Watch until 8 PM EDT this evening for GAZ142-143-155>157.

AL...Flood Watch until 7 PM CDT this evening for ALZ065>069.

GM...None.
&&

NEAR TERM...Dobbs
SHORT TERM...Merrifield
LONG TERM....Merrifield
AVIATION...Dobbs
MARINE...Merrifield
FIRE WEATHER...Dobbs
HYDROLOGY...Merrifield

In the hours before

Special weather statement, Jul 15, 3:24 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
324 PM CDT Sat Jul 15 2023

ALZ068-FLZ007>010-108-152115-
Geneva AL-Central Walton FL-Holmes FL-South Walton FL-
North Walton FL-Washington FL-
324 PM CDT Sat Jul 15 2023

...A strong thunderstorm will impact portions of western Geneva,
Walton, Holmes and central Washington Counties through 415 PM CDT...

At 324 PM CDT, Doppler radar was tracking a strong thunderstorm over
Florala, moving southeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Vernon, De Funiak Springs, Geneva, Samson, Eglin Air Force Base,
Union, Liberty, Live Oak, Paxton, Ponce De Leon, Caryville,
Westville, Coffee Springs, Black, Oakwood Hills, Cluster Springs,
Kellys Crossroads, Whitehead Crossroads, Cerrogordo and Gritney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3099 8639 3099 8619 3115 8619 3119 8613
      3118 8613 3118 8612 3119 8611 3120 8599
      3108 8574 3057 8568 3051 8639
TIME...MOT...LOC 2024Z 324DEG 19KT 3098 8630

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, Jul 15, 3:37 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
437 PM EDT Sat Jul 15 2023

FLZ012-112-152115-
Coastal Bay FL-Inland Bay FL-
437 PM EDT Sat Jul 15 2023

...A strong thunderstorm will impact portions of central Bay County
through 515 PM EDT/415 PM CDT/...

At 437 PM EDT/337 PM CDT/, Doppler radar was tracking a strong
thunderstorm 12 miles north of Panama City Beach, moving southeast at
20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Springfield, Hiland Park,
Tyndall Air Force Base, St Andrews State Park, Southport, Seminole
Hills, Cedar Grove, Dirego Park, Beacon Beach, College Station, Gulf
Resort Beach, West Panama City, Camp Flowers, Bahama Beach, Biltmore
Beach, Sunnyside and Brannonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3034 8599 3041 8595 3041 8593 3042 8593
      3042 8592 3041 8591 3041 8588 3044 8586
      3044 8575 3034 8550 3007 8565 3027 8600
      3028 8599
TIME...MOT...LOC 2037Z 301DEG 17KT 3039 8589

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, Jul 15, 3:51 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
451 PM EDT Sat Jul 15 2023

GAZ120>122-152130-
Quitman GA-Randolph GA-Clay GA-
451 PM EDT Sat Jul 15 2023

...A strong thunderstorm will impact portions of northwestern Clay,
western Randolph and Quitman Counties through 530 PM EDT...

At 451 PM EDT, Doppler radar was tracking a strong thunderstorm near
Eufaula, moving southeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cuthbert, Georgetown, Wire Bridge, Bonapartes Retreat, Standleys
Store, Watson Crossroads, Crossroads, Ricks Place, Pecan, Hatcher,
Morris, Jones Crossing, Bethel, Benevolence, Springvale, Cotton Hill,
Wades, Days Crossroads, Springvale Station and Zetto.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3197 8496 3195 8496 3194 8495 3192 8491
      3192 8469 3193 8468 3192 8468 3192 8462
      3158 8494 3172 8512 3177 8512 3178 8514
      3179 8513 3189 8513 3194 8508 3196 8509
      3197 8507 3199 8507
TIME...MOT...LOC 2051Z 303DEG 22KT 3194 8517

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

02-MONTGOMERY
Special weather statement, Jul 15, 3:58 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
358 PM CDT Sat Jul 15 2023

ALZ065-066-068-069-152145-
Dale AL-Coffee AL-Geneva AL-Houston AL-
358 PM CDT Sat Jul 15 2023

...A strong thunderstorm will impact portions of southern Dale,
southeastern Coffee, eastern Geneva and northwestern Houston Counties
through 445 PM CDT...

At 358 PM CDT, Doppler radar was tracking a strong thunderstorm over
Enterprise, moving southeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daleville, Fort Novosel, Enterprise, Dothan, Hartford, Midland City,
Level Plains, Slocomb, Newton, New Brockton, Pinckard, Clayhatchee,
Coffee Springs, Chancellor, Hollis Dairy Road, Kellys Crossroads,
Knox Field, Lucile, Gerald and Turner Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3123 8610 3145 8585 3127 8543 3101 8568
TIME...MOT...LOC 2058Z 301DEG 16KT 3134 8584

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, Jul 15, 4:15 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
515 PM EDT Sat Jul 15 2023

FLZ112-152145-
Coastal Bay FL-
515 PM EDT Sat Jul 15 2023

...A strong thunderstorm will impact portions of southeastern Bay
County through 545 PM EDT...

At 515 PM EDT, Doppler radar was tracking a strong thunderstorm over
Springfield, or over Callaway, moving southeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City, Callaway, Springfield, Hiland Park, Tyndall Air Force
Base, Parker, Allanton, Cedar Grove, Dirego Park, Beacon Beach, Bay
Harbor, College Station, Davis Beach, Brannonville, Millville and
Wetappo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3024 8558 3020 8554 3019 8554 3015 8548
      3007 8539 3005 8539 3005 8538 3001 8539
      2994 8547 3011 8575
TIME...MOT...LOC 2115Z 326DEG 24KT 3013 8562

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, Jul 15, 4:19 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
519 PM EDT Sat Jul 15 2023

ALZ066>069-GAZ121>124-142-143-152200-
Dale AL-Henry AL-Geneva AL-Houston AL-Miller GA-Randolph GA-
Terrell GA-Calhoun GA-Clay GA-Early GA-
519 PM EDT Sat Jul 15 2023

...Strong thunderstorms will impact portions of eastern Dale, Henry,
eastern Geneva and Houston Counties in southeastern Alabama,
northwestern Miller, Clay, eastern Randolph, Calhoun, Early and
Terrell Counties in southwestern Georgia through 600 PM EDT/500 PM
CDT/...

At 518 PM EDT/418 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles south of Geneva to
6 miles east of Georgetown. Movement was southeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Abbeville, Cottonwood, Fort Gaines, Morgan, Blakely, Dawson,
Headland, Dothan, Ozark, Fort Novosel, Taylor, Midland City, Kinsey,
Ashford, Slocomb, Cowarts, Edison, Newton, Arlington and Webb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3184 8428 3171 8429 3162 8438 3162 8445
      3143 8453 3143 8464 3130 8464 3107 8492
      3107 8503 3100 8500 3100 8568 3162 8560
      3162 8542 3171 8542 3170 8522 3177 8514
      3158 8494 3192 8462
TIME...MOT...LOC 2118Z 313DEG 25KT 3090 8582 3191 8499

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

02-MONTGOMERY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 3:18 PM CDTSpecial Weather StatementTAECoffee, Dale42 min
Jul 15, 3:24 PM CDTSpecial Weather StatementTAEGeneva51 min
Jul 15, 3:58 PM CDTSpecial Weather StatementTAEGeneva47 min
Jul 15, 4:19 PM CDTSpecial Weather StatementTAEDale, Henry, Houston41 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.